# SDR HALA2017040900149

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN FRAMES 47 +115MM , 47 +185MM , 48, 49,  50 +120MM, AND 51. CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND OUT OF LIMITS IAW SRM 53-31-15, REV 97.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, REV 97, AND DRAWING F53312812, ISSUE J.
